MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: robotic procedure (laparoscopic nephrectomy).Event description: [translation] during the robotic procedure (laparoscopic nephrectomy), a piece of trocar was discovered when closing the incision in the left iliac fossa.After inspecting the trocar during its removal, the surgeon realized that the distal tip was broken in several places.Three pieces were extracted from the patient.Current patient status: procedure extended to check for other fragments in the patient's abdomen.Actions taken by the healthcare facility to treat the patient: patient notified.A ct scan was performed to check again for trocar fragments.Immediate withdrawal of the batches in question.Intervention: procedure extended to check for other fragments in the patient's abdomen.A ct scan was performed to check again for trocar fragments.Patient status: patient is good.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation along with two (2) sterile units.Visual inspection confirmed the complaint¿s experience of a cannula tip fracture.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: robotic procedure (laparoscopic nephrectomy).Event description: [translation] during the robotic procedure (laparoscopic nephrectomy), a piece of trocar was discovered when closing the incision in the left iliac fossa.After inspecting the trocar during its removal, the surgeon realized that the distal tip was broken in several places.Three pieces were extracted from the patient.Procedure extended to check for other fragments in the patient's abdomen.Actions taken by the healthcare facility to treat the patient: patient notified.A ct scan was performed to check again for trocar fragments.Immediate withdrawal of the batches in question.Intervention: procedure extended to check for other fragments in the patient's abdomen.A ct scan was performed to check again for trocar fragments.Patient status: patient is good.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23442546
Report Number2027111-2025-00842
Device Sequence Number20068853
Product Code GCJ
UDI-Device Identifier00607915119874
UDI-Public(01)00607915119874
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF33
Device Catalogue Number101477566
Device Lot Number1560801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROBOT
Patient SexUnknown